# SDR USAA2013051300015

- Difficulty date: May 10, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 95,899 hours, 34,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3313
- Condition: Cracked
- Location: Bs 345 S7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT BS 345, S7L.  REPAIRED SKIN IAW EA 204872A, PG 1-13 & SB 757-53-0094 REV 1.
